# SDR AALA20170815003

- Difficulty date: August 15, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 52,707 hours, 21,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON RIGHT HAND SIDE FORWARD CARGO TRANSITION PANEL BETWEEN STATION 500A AND 500B. REPLACED TRANSITION PANEL PER SRM 53-00-53-2R-5, SRM 51-40-02, AND AARD 51-00-05-1.
